# SDR 08FDEA04423

- Difficulty date: October 11, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,923 hours, 24,850 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LO TANK READ 1200 LBS LESS AFTER 1 HR T/O.  GAUGE HAD DASH IN LAST DIGIT.  DASH WENT AWAY.  FQI CONTINUED TO DECREASE TO 1200 TOTAL.  ON DESCENT FUEL INCREASED, AT LDG FQI READ OK.  RELEASE FOR SVC/MEL 28-42-01-01 CAT: C EXP: 21OCT08 ALL LO TANK IND INOP.  FUEL TO KNWN QTY/VERIFY TANK QTY WITH MAG STICKS.  VERIFIED LO TANK STICK PER 12-11-28 6273LBS AT BLOCK IN.  NO LEAKS ON LEFT WING EXT SURFACES.  FQ ONBD  FUEL USED = 55880LBS.  PREV FUEL SLIP FUEL  WAS 56.9KLBS.  NO FAULTS FLT 1463 REPORTED FQID GOOD ON THIS LEG.  FQIS NOTED, 322, 703, 704.  PER TSM 28-42-00 CODE SHOULD NOT BE T/S, INTERMITTENT ON BITE, AND SHOULD BE LOGGED, CHK AFTER NEXT FLIGHT.  FQI CK OK ;
